# SDR R61A201407160879

- Difficulty date: July 16, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 16,671 hours, 13,230 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142071141
- Part serial: 723
- Condition: Failed
- Location: Brake Sys
- Part time: 16,672 hours, 13,231 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED "BRAKE RT FAULT" AND "BRAKE LT FAULT" MESSAGES.  CREW RAN QRH AND CONTINUED TO DESTINATION.    DECLARED AN EMERGENCY.  LANDED AND TAXIIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND R & R THE BRAKE CONTROL MODULE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
